Local inequalities and birational superrigidity of Fano varieties

I. A. Cheltsov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We obtain local inequalities for log canonical thresholds and multiplicities of movable log pairs. We prove the non-rationality and birational superrigidity of the following Fano varieties: a double covering of a smooth cubic hypersurface in ℙn branched over a nodal divisor that is cut out by a hypersurface of degree 2(n - 3) ≥, 10; a cyclic triple covering of a smooth quadric hypersurface in ℙ2r+2 branched over a nodal divisor that is cut out by a hypersurface of degree r ≥ 3; a double covering of a smooth complete intersection of two quadric hypersurfaces in ℙn branched over a smooth divisor that is cut out by a hypersurface of degree n - 4 ≥ 6.

Original languageEnglish
Pages (from-to)605-639
Number of pages35
JournalIzvestiya: Mathematics
Volume70
Issue number3
DOIs
Publication statusPublished - 30 Jun 2006

Fingerprint

Dive into the research topics of 'Local inequalities and birational superrigidity of Fano varieties'. Together they form a unique fingerprint.

Cite this